On analogues of the Artin factorization formulas in the spectral theory of automorphic functions connected with induced representations of Fuchsian groups

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Department of Mathematical Sciences
Original languageEnglish
JournalSoviet Mathematics. Doklady
Volume24
Pages (from-to)94-96
Number of pages3
ISSN0197-6788
StatePublished - 1981

Bibliographical note

Oversættelse af Dokl. Akad. Nauk SSSR 259, 523-526 (1981). ISSN 0197-6788 (Russisk)

See relations at Aarhus University Citationformats

ID: 15776268